# SDR CALA9700386

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 24R CASTING CORRODED BETWEEN STA 1321 AND 1341.  THE CASTING WAS REMOVED AND REPLACED IAW SRM 51-33-01.
